Depersonalization Support Forum banner

1 - 6 of 6 Posts

·
Registered
Joined
·
30 Posts
Discussion Starter · #1 ·
I've been on Lexapro for about 10 days and its been crazy. Its like everyday I keep getting more and more of a high feeling. I do not like this at all, feels like I'm in a first person view video games and its very crippling. I seen my psychiatrist today and told her about it, but she wants increase the dosage. I can't keep living like this, I could barely get anything done today cause of the panic. It seems like everyday I keep getting more and more detached from reality. Has anybody else ever felt like this off of lexapro, this detached high feeling?
 

·
Registered
Joined
·
1,393 Posts
I've been on SSRIs since they hit the market place in the early 90s. I had brief trials of a few, and long periods of being on Paxil and then Effexor. I was really sick when I first began taking Paxil, and I didn't think I would survive it. I adjusted to it at the last minute, and it probably

saved my life. Effexor worked about as well as Paxil, but both gave unwanted sexual side effects. I have been on Lexapro for several years. I used to take 40mg a day. Now I take 20mg a day. I'm not sure I even need it at all.

But I have zero side effects on Lexapro and it seems to be the cleanest SSRI I have ever taken. I recommend it to others who are thinking of taking an SSRI. SSRIs have a serious drawback. You really don't want to be starting one when you are not feeling well.

They actually make quite a few people feel worse for the first several weeks. That's why suicide is a side effect of taking the medication. People often wait until they are near critical before asking for help. At that point, they have real difficulty getting over the

adjustment hump of an SSRI medication.
 

·
Registered
Joined
·
30 Posts
Discussion Starter · #3 ·
Its just the high feeling that drives me crazy. Im fine in the nighttime but the afternoon is hell. I feel so detached. I noticed my obsessive thinking is not as bad but I just hate this depersonalization
 

·
Registered
Joined
·
631 Posts
I've been on SSRIs since they hit the market place in the early 90s. I had brief trials of a few, and long periods of being on Paxil and then Effexor. I was really sick when I first began taking Paxil, and I didn't think I would survive it. I adjusted to it at the last minute, and it probably
saved my life. Effexor worked about as well as Paxil, but both gave unwanted sexual side effects. I have been on Lexapro for several years. I used to take 40mg a day. Now I take 20mg a day. I'm not sure I even need it at all.
But I have zero side effects on Lexapro and it seems to be the cleanest SSRI I have ever taken. I recommend it to others who are thinking of taking an SSRI. SSRIs have a serious drawback. You really don't want to be starting one when you are not feeling well.
They actually make quite a few people feel worse for the first several weeks. That's why suicide is a side effect of taking the medication. People often wait until they are near critical before asking for help. At that point, they have real difficulty getting over the
adjustment hump of an SSRI medication.
Why would you take any medication when you are feeling well though? People take anti-Ds because they feel unwell.
 

·
Registered
Joined
·
148 Posts
SSRIs usually take a while to work, a few weeks. Usually it actually gets worse the first 2 weeks and then it should slowly get better
 
1 - 6 of 6 Posts
Top